# SDR DHL9770170C

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACK INDICATION ON COCKPIT WINDOW  POST RIGHT HAND E-POINT.  REMOVED PAINT AND FASTENERS PER S/B 53-0086. REMOVED FILLER AND ACCOMPLISHED NDT.  FOUND NO EVIDENCE OF CRACK.  INSTALLED DOUBLER REPAIR PER S/B 53-0086.
